# SDR UPS00832543

- Difficulty date: May 2, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, LT WHEEL WELL PRESSURE PANEL IS CORRODED OUT OF LIMITS AT STA 970, LBL8.  REPAIRED AREA IAW SRM 53-2-0.
